# SDR DALA2021101906447

- Difficulty date: October 13, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 11,729 hours, 5,249 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL SMELL COMING FROM FRONT GALLEY. USING AMDS CARD 0550-2002 TO TROUBLESHOOT BURNING SMELL IN FWD GALLEY. FOUND WEIRD BURNING SMELL TO BE COMING FROM L/H COFFEE MAKER IN POSITION 105. (845719) REMOVED AND REPLACED COFFEE MAKER AT POS. 105 IAW A321 AMM 25-35-21. OK FOR SVC.
